# SDR ASAA2020062232817

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 22,949 hours, 7,387 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 2 INOP.  GROUNDED - YES.  PERFORMED BITE TEST ON NR 2 HF TRANSCEIVER, NO POWER BITE TEST ON NR 1 HF TRANSCEIVER.  CYCLED POWER BY RESETTING 2 C/B.  PERFORMED NR 1 AND NR 2 HF COMMS TEST.  TEST GOOD.  BITE TEST ON NR 1 AND NR 2 HF TRANSCEIVERS GOOD; NO FAULTS.  REF AMM 23-11-00.  GROUND VERIFICATION TESTS GOOD.
